MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC 01.39.207 CEMENTLESS TI COATED LAT STEM SIZE 7; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC 01.39.207 CEMENTLESS TI COATED LAT STEM SIZE 7; HIP CEMENTLESS STEM
Model Number 01.39.207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 january 2023: lot 2000312: (b)(4) items manufactured and released on 26-may-2020.Expiration date: 2025-05-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
During the first recovery day, a femur fracture was detected.At 1 day from thr the surgeon revised the stem and head.

Brand Name
STEM: MASTERLOC 01.39.207 CEMENTLESS TI COATED LAT STEM SIZE 7
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16417235
Report Number3005180920-2023-00071
Device Sequence Number17487528
Product Code LZO
UDI-Device Identifier07630030885679
UDI-Public07630030885679
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2025
Device Model Number01.39.207
Device Catalogue Number01.39.207
Device Lot Number2000312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale